# SDR 96ZZZM613

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Avionics Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUX - CREW REPORTED SERVICE DOOR ANNUNCIATOR ILLUMINATED AFTER LIFTOFF.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED MICROSWITCH ON SERVICE DOOR.  SYSTEM OPS CHECKED OK.  (M)
